# SDR 08FDEA03883

- Difficulty date: September 15, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N5111
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, BS 345, BL0 - RBL 10, UPPER CHORD CORRODED.  REPAIRED FLOOR BEAM UPPER CHORD, BS 345, BL0 - RBL 10 IAW SRM 53-00-51, REPAIR NR 3.  THIS IS CLASSIFIED AS A CATEGORY "A" MAJOR REPAIR WITH NO FOLLOW UP TRACKING.
